# SDR CALA2024123001699

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 79,410 hours, 34,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA AND PAX REPORTEDSMOKE SMELL NEAR ROWS8-10NO VISIBLE SMOKE SEE N TSM 05-50-00-810-831-A NO SMOKE OR ODOR PRESENT. INSPECTED NO DEFECTS FOUND AT THIS TIME. COULD NOT DUPLICATE ODOR
